# SDR NOCA23106

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: 0080
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR SLIDE NEEDLE IN RED.  REMOVED AND REPLACED L-4 SLIDE PER MM 25-66-01, INFO RECORDED ON PL 755-0612-04.  OPS CHECKS OKAY.
